Schizophrenia.com

Hand tremors, help!


#1

I’ve developed a slight hand tremor in the last month or two, I don’t know whats causing it but I’m getting concerned about my job as a dental assistant. That’s something that uses your hands and you really shouldn’t be shaky while assisting a dentist. My current meds: Lithium 1200mg, Geodon 60mg, Vraylar 3mg and Klonopin 1mg PRN. I have tried benztropine with no positive results.


#2

I take Geodon. It gives me hand tremors. I take 50 mg of Benedryl a day and I don’t have them anymore. It works good.

My wife takes Inderal or propanalol for them. I have heard Cognetin works well too.

I am sure you’ll find something.

Benedryl is over the counter. Try it. I take 2. Take them before bed time though because they can make you sleepy.


#3

Try eating a banana, see if the twitching goes away in an hour. If it does, that twitching is due to low potassium.


#4

Lithium is well known to cause hand tremors. Often propranolol helps


#5

Is propranolol much different than Cogentin(benztropine)?


#6

Works in a totally different way. I took it when I was on lithium for my trembling hands. It worked. Is really cheap too


#7

Did you find a solution?


#8

I spoke to my nurse and she said to start taking the benztropine 3 times a day now compared to 2. It seems to help a little, but it’s not a solution by any means.


#9

I have really coarse, intention tremors in my right hand and arm. The doctor put me on Cogentin (benztropine), but that did nothing and made my mouth bone dry so I quit taking it.


#10

I took procyclidine before for this kinda thing. You will need to see the doctor to get it. My pdoc thought propolonal was a bad idea


#11

Talk to your treatment team. I doubt it’s a banana and that is totally inappropriate. If only things were that simple. I’d say it’s a med problem for sure.


#12

Hi, medication iam on 18.5mg Lusaridone can cause hand tremors i suffer from slight ones myself frequently,as can other antisypcotics hope this helps!